RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 1998, Volume 10, Number 4, Pages 117–127 (Mi mm1275)  

This article is cited in 1 scientific paper (total in 1 paper)

Computational methods and algorithms

On the effective rank of finite dimentional approximations for the infinite dimentional linear measurement models

M. A. Gromov, M. L. Serdobol'skaya

M. V. Lomonosov Moscow State University

Abstract: The problem of approximate calculation of effective rank of the linear model of the measuring is considered. The effective rank should be defined as maximum dimention of the orthogonal component of the signal, the component can be estimated with the rootmeansquare error, not higher than given value. It is indicated that the convergence of the sequence of finite dimentional models to the infinite dimentional models implies similar convergence of effective ranks. The rate of the convergence is found. The rezults obtained are illustrated by numerical examples.

Full text: PDF file (900 kB)

Bibliographic databases:
Received: 20.10.1997

Citation: M. A. Gromov, M. L. Serdobol'skaya, “On the effective rank of finite dimentional approximations for the infinite dimentional linear measurement models”, Matem. Mod., 10:4 (1998), 117–127

Citation in format AMSBIB
\Bibitem{GroSer98}
\by M.~A.~Gromov, M.~L.~Serdobol'skaya
\paper On the effective rank of finite dimentional approximations for the infinite dimentional linear measurement models
\jour Matem. Mod.
\yr 1998
\vol 10
\issue 4
\pages 117--127
\mathnet{http://mi.mathnet.ru/mm1275}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1754532}
\zmath{https://zbmath.org/?q=an:1189.65036}


Linking options:
  • http://mi.mathnet.ru/eng/mm1275
  • http://mi.mathnet.ru/eng/mm/v10/i4/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. D. Belega, A. A. Rybakov, D. N. Trubnikov, A. I. Chulichkov, “Effective dimension of a phase trajectory in the visualization of dynamical systems”, Comput. Math. Math. Phys., 42:12 (2002), 1817–1823  mathnet  mathscinet  zmath
  • Математическое моделирование
    Number of views:
    This page:261
    Full text:96
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020